MathSciNet Relay Station
MathSciNet bibliographic data
MR2126184 39B52 (39A70 41A10 68U05)
Prager, Wolfgang; Schwaiger, Jens Multi-affine and multi-Jensen functions and their connection with generalized polynomials. Aequationes Math. 69 (2005), no. 1-2, 41–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement